Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What is the best remedy for my back pimple ?

sir my back side on the complete back pimple type sir please give my any suggation
Asked On : Sun, 19 Jun 2011
Answers:  2 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
You may be having prickly heat due to sweat accumulation. You need to apply calamine lotion for 2-3 days and then you will get relief. Drink lots of water and avoid sun exposure on that area. Visit a Dermatologist and get examined if this does not work, to rule out other causes.
Answered: Sun, 19 Jun 2011
I find this answer helpful
Dermatologist Dr. Sudarshan's  Response
Hi bijender
Welcome to Healthcare Magic

You may have milliaria due to sweat accumulation.
Or it can be acne over back or other rashes.
You may apply calamine lotion and then you will get relief.
Drink lots of water and avoid heat exposure.

Visit a Dermatologist and get examined if this does not work, to rule out other causes.
take care.
Answered: Mon, 20 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor